Paper Title:
Positive Solutions for the nth-Order Delay Differential System with Multi-Parameter
  Abstract

In this paper, we are concerned with the existence of positive solutions for the nonlinear eigenvalue problem of the nth-order delay di erential system. The main results in this paper generalize some of the existing results in the literature. Our proofs are based on the well-known Guo-Krasnoselskii xed-point theorem. Three main results are given out, the rst two of which refer to the existence while the last one not only guarantees to its existence but also is pertinent to its multiplicity.

  Info
Periodical
Edited by
Shaobo Zhong, Yimin Cheng and Xilong Qu
Pages
185-189
DOI
10.4028/www.scientific.net/AMM.50-51.185
Citation
Q. Y. Lu, W. P. Zhang, "Positive Solutions for the nth-Order Delay Differential System with Multi-Parameter", Applied Mechanics and Materials, Vols. 50-51, pp. 185-189, 2011
Online since
February 2011
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.

Authors: Hou Xing Tang
Abstract:Identification is an important topic on simultaneous equation econometric model. It determines that whether the coefficients of the...
1944
Authors: Li Huang, Yu Lin Zhao, Liang Tang
Chapter 17: Signal and Intelligent Information Processing
Abstract:In this paper, we propose a Taylor expansion method for solving (approximately) linear Volterra integral equations with weakly singular...
2129
Authors: Yuan Yuan Li
Chapter 2: Advanced Technologies in Modelling, Simulation and Optimization, Computation Methods and Algorithms, Intelligent Engineering Applications
Abstract:This paper is concerned with Jordan canonical form theorem of algebraic formulae giving all the solutions of the matrix equation...
667
Authors: Feng Wang, Song Xiang
Chapter 11: Composites
Abstract:A nth-order shear deformation theory for free vibration of the isotropic plates resting on a two-parameter Pasternak foundations is...
860